Year 2020, Volume 7 , Issue 3, Pages 259 - 267 2020-09-06

Some results on relative dual Baer property

Tayyebeh AMOUZEGAR [1] , Rachid TRİBAK [2]


Let $R$ be a ring. In this article, we introduce and study relative dual Baer property. We characterize $R$-modules $M$ which are $R_R$-dual Baer, where $R$ is a commutative principal ideal domain. It is shown that over a right noetherian right hereditary ring $R$, an $R$-module $M$ is $N$-dual Baer for all $R$-modules $N$ if and only if $M$ is an injective $R$-module. It is also shown that for $R$-modules $M_1$, $M_2$, $\ldots$, $M_n$ such that $M_i$ is $M_j$-projective for all $i > j \in \{1,2,\ldots, n\}$, an $R$-module $N$ is $\bigoplus_{i=1}^nM_i$-dual Baer if and only if $N$ is $M_i$-dual Baer for all $i\in \{1,2,\ldots,n\}$. We prove that an $R$-module $M$ is dual Baer if and only if $S=End_R(M)$ is a Baer ring and $IM=r_M(l_S(IM))$ for every right ideal $I$ of $S$.
Baer rings, Dual Baer modules, Relative dual Baer property, Homomorphisms of modules
  • [1] F. W. Anderson, K. R. Fuller, Rings and Categories of Modules, vol. 13, Springer–Verlag, New York 1992.
  • [2] E. P. Armendariz, A note on extensions of Baer and P.P.–rings, J. Austral. Math. Soc. 18(4) (1974) 470–473.
  • [3] G. F. Birkenmeier, J. Y. Kim, J. K. Park, Polynomial extensions of Baer and quasi-Baer rings, J. Pure Appl. Algebra 159(1) (2001) 25–42.
  • [4] K. A. Byrd, Rings whose quasi-injective modules are injective, Proc. Amer. Math. Soc. 33(2) (1972) 235–240.
  • [5] S. M. Khuri, Baer endomorphism rings and closure operators, Canad. J. Math. 30(5) (1978) 1070– 1078.
  • [6] I. Kaplansky, Rings of Operators, W. A. Benjamin Inc., New York-Amsterdam 1968.
  • [7] G. Lee, S. T. Rizvi, C. S. Roman, Rickart modules, Comm. Algebra 38(11) (2010) 4005–4027.
  • [8] G. Lee, S. T. Rizvi, C. S. Roman, Dual Rickart modules, Comm. Algebra 39(11) (2011) 4036–4058.
  • [9] S. H. Mohamed, B. J. Müller, Continuous and Discrete Modules, London Math. Soc. Lecture Notes Series 147, Cambridge University Press 1990.
  • [10] S. T. Rizvi, C. S. Roman, Baer and quasi-Baer modules, Comm. Algebra 32(1) (2004) 103–123.
  • [11] S. T. Rizvi, C. S. Roman, Baer property of modules and applications, Advances in Ring Theory (2005) 225–241.
  • [12] D. W. Sharpe, P. Vámos, Injective Modules, Cambridge University Press, Cambridge 1972.
  • [13] Y. Talebi, N. Vanaja, The torsion theory cogenerated by M-small modules, Comm. Algebra 30(3) (2002) 1449–1460.
  • [14] D. K. Tütüncü and R. Tribak, On dual Baer modules, Glasgow Math. J. 52(2) (2010) 261–269.
  • [15] D. K. Tütüncü, P. F. Smith, S. E. Toksoy, On dual Baer modules, Contemp. Math. 609 (2014) 173–184.
  • [16] R. Wisbauer, Foundations of Module and Ring Theory, Gordon and Breach Science Publishers, Philadelphia 1991.
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Orcid: 0000-0002-0600-5326
Author: Tayyebeh AMOUZEGAR
Institution: Quchan University of Advanced Technology
Country: Iran


Orcid: 0000-0001-8400-4321
Author: Rachid TRİBAK (Primary Author)
Institution: Centre R\'{e}gional des M\'{e}tiers de l'Education et de la Formation (CRMEF-TTH)-Tanger, Avenue My Abdelaziz, Souani
Country: Morocco


Dates

Publication Date : September 6, 2020

Bibtex @research article { jacodesmath790751, journal = {Journal of Algebra Combinatorics Discrete Structures and Applications}, issn = {}, eissn = {2148-838X}, address = {}, publisher = {Yildiz Technical University}, year = {2020}, volume = {7}, pages = {259 - 267}, doi = {10.13069/jacodesmath.790751}, title = {Some results on relative dual Baer property}, key = {cite}, author = {Amouzegar, Tayyebeh and Tri̇bak, Rachid} }
APA Amouzegar, T , Tri̇bak, R . (2020). Some results on relative dual Baer property . Journal of Algebra Combinatorics Discrete Structures and Applications , 7 (3) , 259-267 . DOI: 10.13069/jacodesmath.790751
MLA Amouzegar, T , Tri̇bak, R . "Some results on relative dual Baer property" . Journal of Algebra Combinatorics Discrete Structures and Applications 7 (2020 ): 259-267 <https://dergipark.org.tr/en/pub/jacodesmath/issue/56695/790751>
Chicago Amouzegar, T , Tri̇bak, R . "Some results on relative dual Baer property". Journal of Algebra Combinatorics Discrete Structures and Applications 7 (2020 ): 259-267
RIS TY - JOUR T1 - Some results on relative dual Baer property AU - Tayyebeh Amouzegar , Rachid Tri̇bak Y1 - 2020 PY - 2020 N1 - doi: 10.13069/jacodesmath.790751 DO - 10.13069/jacodesmath.790751 T2 - Journal of Algebra Combinatorics Discrete Structures and Applications JF - Journal JO - JOR SP - 259 EP - 267 VL - 7 IS - 3 SN - -2148-838X M3 - doi: 10.13069/jacodesmath.790751 UR - https://doi.org/10.13069/jacodesmath.790751 Y2 - 2020 ER -
EndNote %0 Journal of Algebra Combinatorics Discrete Structures and Applications Some results on relative dual Baer property %A Tayyebeh Amouzegar , Rachid Tri̇bak %T Some results on relative dual Baer property %D 2020 %J Journal of Algebra Combinatorics Discrete Structures and Applications %P -2148-838X %V 7 %N 3 %R doi: 10.13069/jacodesmath.790751 %U 10.13069/jacodesmath.790751
ISNAD Amouzegar, Tayyebeh , Tri̇bak, Rachid . "Some results on relative dual Baer property". Journal of Algebra Combinatorics Discrete Structures and Applications 7 / 3 (September 2020): 259-267 . https://doi.org/10.13069/jacodesmath.790751
AMA Amouzegar T , Tri̇bak R . Some results on relative dual Baer property. Journal of Algebra Combinatorics Discrete Structures and Applications. 2020; 7(3): 259-267.
Vancouver Amouzegar T , Tri̇bak R . Some results on relative dual Baer property. Journal of Algebra Combinatorics Discrete Structures and Applications. 2020; 7(3): 259-267.